Localization of Invariant Compacts in Multidimensional Systems with Phase Control
- Authors: Gribov A.F.1
-
Affiliations:
- Bauman State Technical University
- Issue: Vol 79, No 8 (2018)
- Pages: 1390-1398
- Section: Nonlinear Systems
- URL: https://journals.rcsi.science/0005-1179/article/view/150976
- DOI: https://doi.org/10.1134/S0005117918080027
- ID: 150976
Cite item
Abstract
We consider phase systems of order six, four, and three that admit chaotic attractors of various types. We apply a localization method that makes it possible to find regions in the phase space (localizing sets) that contain all attractors of the system. We obtain systems of inequalities that define localizing sets and represent estimates of the amplitudes of established oscillations and chaotic attractors.
Keywords
About the authors
A. F. Gribov
Bauman State Technical University
Author for correspondence.
Email: alexandr-gribov@list.ru
Russian Federation, Moscow
Supplementary files
